Finite rank operators leaving double triangles invariant

William Longstaff, M.S. Lambrou

    Research output: Contribution to journalArticle

    10 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)153-168
    JournalJournal of the London Mathematical Society
    Volume45
    Issue number2
    Publication statusPublished - 1992

    Cite this

    Longstaff, William ; Lambrou, M.S. / Finite rank operators leaving double triangles invariant. In: Journal of the London Mathematical Society. 1992 ; Vol. 45, No. 2. pp. 153-168.
    @article{cedc758823514cc8b0440b76cf17fb8d,
    title = "Finite rank operators leaving double triangles invariant",
    author = "William Longstaff and M.S. Lambrou",
    year = "1992",
    language = "English",
    volume = "45",
    pages = "153--168",
    journal = "Journal of the London Mathematical Society",
    issn = "0024-6107",
    publisher = "Oxford University Press",
    number = "2",

    }

    Longstaff, W & Lambrou, MS 1992, 'Finite rank operators leaving double triangles invariant' Journal of the London Mathematical Society, vol. 45, no. 2, pp. 153-168.

    Finite rank operators leaving double triangles invariant. / Longstaff, William; Lambrou, M.S.

    In: Journal of the London Mathematical Society, Vol. 45, No. 2, 1992, p. 153-168.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Finite rank operators leaving double triangles invariant

    AU - Longstaff, William

    AU - Lambrou, M.S.

    PY - 1992

    Y1 - 1992

    M3 - Article

    VL - 45

    SP - 153

    EP - 168

    JO - Journal of the London Mathematical Society

    JF - Journal of the London Mathematical Society

    SN - 0024-6107

    IS - 2

    ER -